# SDR HEEA085006

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,436 hours
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Part number: PHI10088
- Condition: Worn
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST COVER HAS WORN VELCRO.
